Hill Publishing Group | contact@hillpublishing.org
Location:Home > Journals > Journal of Applied Mathematics and Computation > 2018 > 11
Journals
Contact Information
Hill Publishing Group
8825 53rd Ave
Elmhurst, NY 11373, USA
E-mail: contact@hillpublishing.org

Journal of Applied Mathematics and Computation

Statistical Hypo-Convergence in Sequences of Functions

Author:Şükrü Tortop Date:November 30,2018 Hits:

Abstract

In this paper, we define statistical hypo-convergence in metric spaces as an alternative to statistical pointwise and uniform statistical convergence. We show that this type of convergence provides a useful tool for solving stochastic optimization and variational problems. Also, its characterizations with level sets are obtained.

References

Full-Text HTML

Statistical Hypo-Convergence in Sequences of Functions
Şükrü Tortop

Department of Mathematics, Faculty of Art and Sciences, Afyon Kocatepe University, 03200 Afyonkarahisar, Turkey.
*Corresponding author: Şükrü Tortop, Department of Mathematics, Faculty of Art and Sciences, Afyon Kocatepe University, 03200 Afyonkarahisar, Turkey.
Email:  stortop@aku.edu.tr
How to cite this paper: Tortop, Ş. (2018) Statistical Hypo-Convergence in Sequences of Functions. Journal of Applied Mathematics and Computation, 2(11), 504-512.
DOI: 10.26855/jamc.2018.11.002
Copyright © 2018 Hill Publishing Group Inc. All Rights Reserved.